# SDR SIMA20150302003

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,597 hours, 34,122 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 180 WING ANTI-ICE FAILED DURING ICING TEST.  ICE PROTECTION LIGHT NOT ON, TAT 4 DEG.  DURING TROUBLESHOOTING FOUND LT AIR BLEED Y DUCT CRACKED.  R & R LT Y DUCT IAW AMM 36-11-09 & ETN-EM-30-037.  ANTI-ICING SYS OPERATIONS TESTED OK IAW AMM 30-00-00-700-802-A.
